Facebook Pixel
EmpowHER Guest

Is it necessary to have a withdrawal bleeding after taking Plan B?

By Anonymous April 11, 2017 - 2:08am
Rate This

i had unprotected sex on 9th day after my last bleeding(bleeding lasted 3 days). Though my partner came outside me but for precaution i took Plan B within 20hrs. Its has been 9 days and still i have no withdrawal bleeding.is there any need to worry. Please suggest.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!